×

zbMATH — the first resource for mathematics

Labbate, Domenico

Compute Distance To:
Author ID: labbate.domenico Recent zbMATH articles by "Labbate, Domenico"
Published as: Labbate, D.; Labbate, Domenico
Documents Indexed: 42 Publications since 1999, including 1 Book

Publications by Year

Citations contained in zbMATH

34 Publications have been cited 133 times in 81 Documents Cited by Year
One-factorizations of complete graphs with vertex-regular automorphism groups. Zbl 0993.05112
Bonisoli, Arrigo; Labbate, Domenico
16
2002
On (minimal) regular graphs of girth \(6\). Zbl 1102.05034
Abreu, M.; Funk, M.; Labbate, D.; Napolitano, V.
15
2006
2-factor Hamiltonian graphs. Zbl 1045.05061
Funk, M.; Jackson, Bill; Labbate, D.; Sheehan, J.
11
2003
Graphs and digraphs with all 2-factors isomorphic. Zbl 1056.05109
Abreu, M.; Aldred, R. E. L.; Funk, M.; Jackson, Bill; Labbate, D.; Sheehan, J.
7
2004
Treelike snarks. Zbl 1351.05068
Abreu, Marién; Kaiser, Tomáš; Labbate, Domenico; Mazzuoccolo, Giuseppe
6
2016
Adjacency matrices of polarity graphs and of other \(C_{4}\)-free graphs of large size. Zbl 1214.05075
Abreu, M.; Balbuena, C.; Labbate, D.
6
2010
Regular bipartite graphs with all 2-factors isomorphic. Zbl 1059.05080
Aldred, R. E. L.; Funk, M.; Jackson, Bill; Labbate, D.; Sheehan, J.
6
2004
Veronese varieties over finite fields and their projections. Zbl 0980.51009
Cossidente, Antonio; Labbate, Domenico; Siciliano, Alessandro
6
2001
Families of small regular graphs of girth 5. Zbl 1248.05169
Abreu, M.; Araujo-Pardo, G.; Balbuena, C.; Labbate, D.
5
2012
Corrigendum to “Graphs and digraphs with all 2-factors isomorphic” [J. Combin. Theory Ser. B 92 (2) (2004) 395-404]. Zbl 1168.05356
Abreu, M.; Aldred, R. E. L.; Funk, M.; Jackson, Bill; Labbate, D.; Sheehan, J.
4
2009
A family of regular graphs of girth 5. Zbl 1151.05021
Abreu, M.; Funk, M.; Labbate, D.; Napolitano, V.
4
2008
Pseudo 2-factor isomorphic regular bipartite graphs. Zbl 1134.05079
Abreu, M.; Diwan, A. A.; Jackson, Bill; Labbate, D.; Sheehan, J.
4
2008
Pseudo and strongly pseudo 2-factor isomorphic regular graphs and digraphs. Zbl 1248.05149
Abreu, M.; Labbate, D.; Sheehan, J.
3
2012
Deletions, extensions, and reductions of elliptic semiplanes. Zbl 1256.05033
Abreu, Marien; Funk, Martin; Labbate, Domenico; Napolitano, Vito
3
2010
Tactical (de-)compositions of symmetric configurations. Zbl 1188.05043
Funk, M.; Labbate, D.; Napolitano, V.
3
2009
A \((0,1)\)-matrix framework for elliptic semiplanes. Zbl 1224.51011
Abreu, M.; Funk, M.; Labbate, D.; Napolitano, V.
3
2008
Det-extremal cubic bipartite graphs. Zbl 1029.05096
Funk, M.; Jackson, Bill; Labbate, D.; Sheehan, J.
3
2003
Characterizing minimally 1-factorable \(r\)-regular bipartite graphs. Zbl 0994.05123
Labbate, D.
3
2002
On 3-cut reductions of minimally 1-factorable cubic bigraphs. Zbl 0979.05089
Labbate, D.
3
2001
Colourings of cubic graphs inducing isomorphic monochromatic subgraphs. Zbl 1443.05055
Abreu, Marién; Goedgebeur, Jan; Labbate, Domenico; Mazzuoccolo, Giuseppe
2
2019
A note on 2-bisections of claw-free cubic graphs. Zbl 1387.05074
Abreu, Marién; Goedgebeur, Jan; Labbate, Domenico; Mazzuoccolo, Giuseppe
2
2018
A construction of small \((q-1)\)-regular graphs of girth 8. Zbl 1310.05152
Abreu, M.; Araujo-Pardo, G.; Balbuena, C.; Labbate, D.
2
2015
Biregular cages of girth five. Zbl 1266.05072
Abreu, Marién; Araujo-Pardo, Gabriela; Balbuena, Camino; Labbate, Domenico; López-Chávez, Gloria
2
2013
Irreducible pseudo 2-factor isomorphic cubic bipartite graphs. Zbl 1241.05097
Abreu, Marién; Labbate, Domenico; Sheehan, John
2
2012
Configurations graphs of neighbourhood geometries. Zbl 1258.05084
Abreu, Marien; Funk, Martin; Labbate, Domenico; Napolitano, Vito
2
2008
On minimally one-factorable \(r\)-regular bipartite graphs. Zbl 0952.05055
Funk, Martin; Labbate, Domenico
2
2000
Small regular graphs of girth 7. Zbl 1327.05163
Abreu, M.; Araujo-Pardo, G.; Balbuena, C.; Labbate, D.; Salas, J.
1
2015
Odd 2-factored snarks. Zbl 1284.05206
Abreu, M.; Labbate, D.; Rizzi, R.; Sheehan, J.
1
2014
On the ubiquity and utility of cyclic schemes. Zbl 1278.05246
Abreu, Marién; Funk, Martin J.; Labbate, Domenico; Napolitano, Vito
1
2013
Highly symmetric generalized circulant permutation matrices. Zbl 1143.15027
Abreu, M.; Labbate, D.; Salvi, R.; Salvi, N. Zagaglia
1
2008
6-path-connectivity and 6-generation. Zbl 1072.05032
Abreu, M.; Labbate, D.; Locke, S. C.
1
2005
Amalgams of cubic bipartite graphs. Zbl 1046.05059
Labbate, Domenico
1
2004
Graphs arising from mixed partitions of \(PG(5,q)\). Zbl 1001.51005
Cossidente, A.; Funk, M.; Labbate, D.
1
2001
On determinants and permanents of minimally 1-factorable cubic bipartite graphs. Zbl 1021.05081
Labbate, D.
1
2000
Colourings of cubic graphs inducing isomorphic monochromatic subgraphs. Zbl 1443.05055
Abreu, Marién; Goedgebeur, Jan; Labbate, Domenico; Mazzuoccolo, Giuseppe
2
2019
A note on 2-bisections of claw-free cubic graphs. Zbl 1387.05074
Abreu, Marién; Goedgebeur, Jan; Labbate, Domenico; Mazzuoccolo, Giuseppe
2
2018
Treelike snarks. Zbl 1351.05068
Abreu, Marién; Kaiser, Tomáš; Labbate, Domenico; Mazzuoccolo, Giuseppe
6
2016
A construction of small \((q-1)\)-regular graphs of girth 8. Zbl 1310.05152
Abreu, M.; Araujo-Pardo, G.; Balbuena, C.; Labbate, D.
2
2015
Small regular graphs of girth 7. Zbl 1327.05163
Abreu, M.; Araujo-Pardo, G.; Balbuena, C.; Labbate, D.; Salas, J.
1
2015
Odd 2-factored snarks. Zbl 1284.05206
Abreu, M.; Labbate, D.; Rizzi, R.; Sheehan, J.
1
2014
Biregular cages of girth five. Zbl 1266.05072
Abreu, Marién; Araujo-Pardo, Gabriela; Balbuena, Camino; Labbate, Domenico; López-Chávez, Gloria
2
2013
On the ubiquity and utility of cyclic schemes. Zbl 1278.05246
Abreu, Marién; Funk, Martin J.; Labbate, Domenico; Napolitano, Vito
1
2013
Families of small regular graphs of girth 5. Zbl 1248.05169
Abreu, M.; Araujo-Pardo, G.; Balbuena, C.; Labbate, D.
5
2012
Pseudo and strongly pseudo 2-factor isomorphic regular graphs and digraphs. Zbl 1248.05149
Abreu, M.; Labbate, D.; Sheehan, J.
3
2012
Irreducible pseudo 2-factor isomorphic cubic bipartite graphs. Zbl 1241.05097
Abreu, Marién; Labbate, Domenico; Sheehan, John
2
2012
Adjacency matrices of polarity graphs and of other \(C_{4}\)-free graphs of large size. Zbl 1214.05075
Abreu, M.; Balbuena, C.; Labbate, D.
6
2010
Deletions, extensions, and reductions of elliptic semiplanes. Zbl 1256.05033
Abreu, Marien; Funk, Martin; Labbate, Domenico; Napolitano, Vito
3
2010
Corrigendum to “Graphs and digraphs with all 2-factors isomorphic” [J. Combin. Theory Ser. B 92 (2) (2004) 395-404]. Zbl 1168.05356
Abreu, M.; Aldred, R. E. L.; Funk, M.; Jackson, Bill; Labbate, D.; Sheehan, J.
4
2009
Tactical (de-)compositions of symmetric configurations. Zbl 1188.05043
Funk, M.; Labbate, D.; Napolitano, V.
3
2009
A family of regular graphs of girth 5. Zbl 1151.05021
Abreu, M.; Funk, M.; Labbate, D.; Napolitano, V.
4
2008
Pseudo 2-factor isomorphic regular bipartite graphs. Zbl 1134.05079
Abreu, M.; Diwan, A. A.; Jackson, Bill; Labbate, D.; Sheehan, J.
4
2008
A \((0,1)\)-matrix framework for elliptic semiplanes. Zbl 1224.51011
Abreu, M.; Funk, M.; Labbate, D.; Napolitano, V.
3
2008
Configurations graphs of neighbourhood geometries. Zbl 1258.05084
Abreu, Marien; Funk, Martin; Labbate, Domenico; Napolitano, Vito
2
2008
Highly symmetric generalized circulant permutation matrices. Zbl 1143.15027
Abreu, M.; Labbate, D.; Salvi, R.; Salvi, N. Zagaglia
1
2008
On (minimal) regular graphs of girth \(6\). Zbl 1102.05034
Abreu, M.; Funk, M.; Labbate, D.; Napolitano, V.
15
2006
6-path-connectivity and 6-generation. Zbl 1072.05032
Abreu, M.; Labbate, D.; Locke, S. C.
1
2005
Graphs and digraphs with all 2-factors isomorphic. Zbl 1056.05109
Abreu, M.; Aldred, R. E. L.; Funk, M.; Jackson, Bill; Labbate, D.; Sheehan, J.
7
2004
Regular bipartite graphs with all 2-factors isomorphic. Zbl 1059.05080
Aldred, R. E. L.; Funk, M.; Jackson, Bill; Labbate, D.; Sheehan, J.
6
2004
Amalgams of cubic bipartite graphs. Zbl 1046.05059
Labbate, Domenico
1
2004
2-factor Hamiltonian graphs. Zbl 1045.05061
Funk, M.; Jackson, Bill; Labbate, D.; Sheehan, J.
11
2003
Det-extremal cubic bipartite graphs. Zbl 1029.05096
Funk, M.; Jackson, Bill; Labbate, D.; Sheehan, J.
3
2003
One-factorizations of complete graphs with vertex-regular automorphism groups. Zbl 0993.05112
Bonisoli, Arrigo; Labbate, Domenico
16
2002
Characterizing minimally 1-factorable \(r\)-regular bipartite graphs. Zbl 0994.05123
Labbate, D.
3
2002
Veronese varieties over finite fields and their projections. Zbl 0980.51009
Cossidente, Antonio; Labbate, Domenico; Siciliano, Alessandro
6
2001
On 3-cut reductions of minimally 1-factorable cubic bigraphs. Zbl 0979.05089
Labbate, D.
3
2001
Graphs arising from mixed partitions of \(PG(5,q)\). Zbl 1001.51005
Cossidente, A.; Funk, M.; Labbate, D.
1
2001
On minimally one-factorable \(r\)-regular bipartite graphs. Zbl 0952.05055
Funk, Martin; Labbate, Domenico
2
2000
On determinants and permanents of minimally 1-factorable cubic bipartite graphs. Zbl 1021.05081
Labbate, D.
1
2000
all top 5

Cited by 116 Authors

13 Balbuena, Camino
13 Labbate, Domenico
10 Abreu, Marién
9 Araujo-Pardo, Gabriela
8 Mazzuoccolo, Giuseppe
8 Sheehan, John
7 Funk, Martin J.
5 Jackson, Bill
4 Abajo, E.
4 Bendala, M.
3 Aldred, Robert E. L.
3 Bonvicini, Simona
3 Goedgebeur, Jan
3 Montejano, Luis Pedro
3 Napolitano, Vito
3 Pace, Nicola
3 Rinaldi, Gloria
3 Sonnino, Angelo
2 Buratti, Marco
2 Cossidente, Antonio
2 Cui, Qing
2 Davydov, Alexander A.
2 García-Vázquez, Pedro
2 Giulietti, Massimo
2 Grech, Mariusz
2 Héger, Tamás
2 Henning, Michael Anthony
2 Kiss, György
2 Li, Caiheng
2 Marcugini, Stefano
2 Pambianco, Fernanda
2 Pepe, Valentina
2 Salas, Julian
2 Sun, Wuyang
2 Tan, Ngo Dac
2 Valenzuela Tripodoro, Juan Carlos
2 Yeo, Anders
2 Zanella, Corrado
1 Apicella, A.
1 Ballico, Edoardo
1 Bamberg, John
1 Bartoli, Daniele
1 Beukemann, Linda
1 Bierbrauer, Jürgen
1 Bishnoi, Anurag
1 Blunck, Andrea
1 Bonisoli, Arrigo
1 Brinkmann, Gunnar
1 Datta, Mrinmoy
1 Diwan, Ajit Arvind
1 Edel, Yves
1 Faina, Giorgio
1 Fang, Xingui
1 Fiol, Miquel Angel
1 Firke, Frank A.
1 Fresán-Figueroa, Julián
1 Funk, Matthias
1 Ghorpade, Sudhir R.
1 Giuzzi, Luca
1 González-Moreno, Diego
1 Hägglund, Jonas
1 Hao, Rongxia
1 Havlicek, Hans
1 Heinig, Peter
1 Imrich, Wilfried
1 Ji, Lijun
1 Kaddoura, Issam H.
1 Kosek, Peter M.
1 Krystek, Anna Dorota
1 Ku, Cheng Yeaw
1 Lavrauw, Michel
1 Li, Yun
1 Lim, Tian Khoon
1 Liu, Qinghai
1 Liu, Wenzhong
1 Loz, Eyal
1 Mačaj, Martin
1 Máčajová, Edita
1 Marcote, Xavier
1 Markström, Klas
1 Mattiolo, Davide
1 Merola, Francesca
1 Metsch, Klaus
1 Miller, Mirka
1 Mkrtchyan, Vahan V.
1 Mourad, Bassam
1 Nash, Evan D.
1 Ngô Dać Tâń
1 Olsen, Mika
1 Pasotti, Anita
1 Pellegrini, Marco Antonio
1 Praeger, Cheryl Elisabeth
1 Radziszowski, Stanisław P.
1 Rizzi, Romeo
1 Royle, Gordon F.
1 Šiagiová, Jana
1 Siciliano, Alessandro
1 Širáň, Jozef
1 Škoviera, Martin
1 Steffen, Eckhard
...and 16 more Authors

Citations by Year